Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What can be the reason for flaky spots of blood in my urine ?

hi i pro lappsed L4 AND L5 about 4 weeks ago and now when i go for a.., wee i am passing flaky spots of blood in my in my urine. many thanks greta im 46 years old my weight is 9stone and i prolapped my disc also 2years ago i had a mri scan 2 years ago which showed this . i had a mri full body scan showed this and i had the same 2yrs ago with blood and i been in alot of pain since this . but 4wks ago i heard a crack in my back when i bent down and been in sever pain cant stand long and now i dont know why i get flaky spots of blood in my wee . oh my peroids stopped a year and half ago. many thanks Greta.
Asked On : Tue, 7 Jun 2011
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
I believe that you may be having a urinary tract infection for which you need to send your urine for testing. As of now, drink plenty of water, eat fresh fruits and green leafy vegetables. Visit your Urologist for management.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor